# SDR FFSA200900002

- Difficulty date: February 28, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N15503
- Make and model: Beech 1900C
- Aircraft serial: UC72
- Aircraft time: 22,992 hours, 28,340 cycles
- Engine: Pwa PT6A65*
- Propeller: Hartzl HCB4MP3
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Transistor
- Part number: TIP126
- Condition: Melted
- Location: Cabin Temp
- Component: Temp Control, Barbercol
- Component part number: HYLZ51071
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENVIRONMENTAL TEMPERATURE CONTROL CIRCUIT BREAKER POPPED IN FLIGHT, RESET CIRCUIT BREAKER AND EVERYTHING SEEMED OK UNTIL IN DESCENT WHEN ELECTRICAL FUMES WERE SMELLED.  PULLED CIRCUIT BREAKER AND LANDED NORMALLY.  UPON INVESTIGATION FOUND THE COOL COMMAND TRANSISTOR MELTED ON THE CABIN TEMP CONTROL PRINTED CIRCUIT BOARD ASSEMBLY, ALTHOUGH THIS WAS A MINOR SOURCE OF ELECTRICAL SMELL, THERE IS A FAN MOUNTED ON THE ASSEMBLY TO CIRCULATE CABIN AIR OVER THE TEMP SENSOR ON THE PCB THAT CIRCULATED THE VAPOR THROUGHOUT THE CABIN AND COCKPIT.  TOTAL TIME AND CYCLES ON THE PART ARE UNKNOWN.  REPLACED THE PCB ASSEMBLY WITH OVERHAULED UNIT, ALL OPERATIONAL CHECKS SATISFACTORY.
